MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATTACHMENT MR8 VARIABLE ANGLED; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ATTACHMENT MR8 VARIABLE ANGLED; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AVA12DK
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the max temperature was measured to be 142.4°f.It was also noted the device had oil/grease residue in the internal components.The likely cause was identified as the device was over-lubricated due to inadequate cleaning per ifu instructions.Device history record #217610922 was reviewed and did not reflect any conditions related to the current, reported malfunction.The device user manual warnings section includes instructions that if the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.The device user manual also includes instructions to properly clean all reusable devices prior to use.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a case, the device was overheating.It was also reported that a 12mh30 tool was used with the attachment.No patient impact was reported.On follow up, it was confirmed with the health care professional that there was no patient or staff impact.It was also reported that there was no issue with tool.

Brand Name
ATTACHMENT MR8 VARIABLE ANGLED
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key12050877
Report Number1625507-2021-00219
Device Sequence Number3362267
Product Code HBB
UDI-Device Identifier00643169975262
UDI-Public00643169975262
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AVA12DK
Device Catalogue NumberMR8-AVA12DK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1